# SDR IPXA3678257

- Difficulty date: April 2, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N323UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27749
- Aircraft time: 42,628 hours, 13,213 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148T21408001
- Condition: Cracked
- Location: Bs 1809.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C08, CRACK (0.65") WAS FOUND ON LT HORIZONTAL INNER CHORD OF STA 1809.5 BULKHEAD AT APPROX WL 257 AND LBL 28.  THE CRACK WAS EXTENDED FROM THE FASTENER HOLE THRU THE EDGE OF INNER CHORD.  REPAIR IAW SRM 53-80-08, REPAIR 10, REV 56.
